# SDR DALA2024081107984

- Difficulty date: August 7, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,407 hours, 35,608 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: AC WING HIT OUR HORIZONTAL STABILIZER. C/A: WORKING W/C 2734-4001-RT COMPLIED WITH STEP 1 BULLET POINT K3 WILL REQ CONTINUING K4 AND REST (341468) CONTINUED WITH ELEVATOR REMOVAL PER A320 WORKCARD 2734-4001-RT THRU STEP 5.(859799) RT ELEV REMOVED + REINSTALL COMPLETED ON AMDS CARD # 2734-4001-RT ( 392729) INST, RIG AND OPS CHKS OK, RII COMPLETE (Q.C.1440) (LP: 6207168)
